This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Nonlinear Mapping for Data Structure Analysis
May 1969 (vol. 18 no. 5)
pp. 401-409
An algorithm for the analysis of multivariate data is presented along with some experimental results. The algorithm is based upon a point mapping of N L-dimensional vectors from the L-space to a lower-dimensional space such that the inherent data "structure" is approximately preserved.
Index Terms:
Clustering, dimensionality reduction, mappings, multidimensional scaling, multivariate data analysis, nonparametric, pattern recognition, statistics.
Citation:
J.W. Sammon, "A Nonlinear Mapping for Data Structure Analysis," IEEE Transactions on Computers, vol. 18, no. 5, pp. 401-409, May 1969, doi:10.1109/T-C.1969.222678
Usage of this product signifies your acceptance of the Terms of Use.